Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil withdrawal

Posted by Justherself54 on August 17, 2009, at 23:32:13

In reply to Nardil withdrawal, posted by ace on August 17, 2009, at 2:52:56

I had a long post written, but I lost it. Anyway..I feel for you Ace. I had a horrible, miserable time coming off Nardil, and I was only at 45 mg. I had constant severe brain zaps unlike any other I've experienced, and I've experienced a lot of them. I got off it as quickly as I could as I felt dreadful every day for over 4 weeks.

I was uncomfortable going out or being around people as I felt like either my eyes were going to pop out of my head or complete drivel was going to shoot out of my mouth. For me, Nardil ranks number one for being the hardest to withdraw from. I was going to list all the AD's I've withdrawn from but it's too big a task for me right now!

Maybe instead of moving slowly with the titration..speed it up as fast as you and your doc is comfortable with and get it out of your system. Then, give it some time and you'll know if you're able to function med free. When I was younger I had many good years in between depressions and being on AD's. As I got older, the gap narrowed.

Keep us posted on how you're doing. Warm fuzzies heading your way.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Justherself54 thread:912537